Cohen, J. W.
Extreme value distribution for the M/G/1 and the G/M/1 queueing systems
Annales de l'I.H.P. Probabilités et statistiques, Tome 4 (1968) no. 1 , p. 83-98
Zbl 0162.49302 | MR 232466
URL stable :


[1] Takacs, L., Introduction to the theory of queues. Oxford University Press, New York, 1962. MR 133880 | Zbl 0106.33502

[2] Takacs, L., Application of Ballot theorems in the theory of queues. Proc. Symp. on Congestion Theory. The University of North Carolina Press, Chapel Hill, 1965. MR 189150 | Zbl 0203.18402

[3] Cohen, J.W., The distribution of the maximum number of customers present simultaneously during a busy period for the system M/G/1 and for the system G/M/1. Journ. Appl. Prob., 4, 1967, p. 162-179. MR 208691 | Zbl 0178.20804

[4] Cohen, J.W., The M/G/1 queueing system with finite waiting room. To be published.

[5] Cohen, J.W., Single server queue with uniformly bounded virtual waiting time. To be published. MR 226749 | Zbl 0164.48103

[6] Cohen, J.W., Single server queue with uniformly bounded actual waiting time. To be published. Zbl 0164.48103

[7] Feller, W., An introduction to probability theory and its applications, vol. II, Wiley, New York, 1966. MR 210154 | Zbl 0138.10207

[8] Cohen, J.W. and Greenberg, I., Distribution of crossings of level K in a busy cycle of the M/G/1 queue. Ann. Inst. Henri Poincaré, B4, 1960, p. 75-81. Numdam | MR 232465 | Zbl 0162.49401

[9] Cohen, J.W., Return times for state K within a busy cycle for the M/G/1 queue. To be published.